# SDR FDEA201710263059

- Difficulty date: October 26, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 30,012 hours, 4,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR SUPPORT AT BS 1915 - 1920,  RBL 42  FOUND CRACKED.  THE FLOOR SUPPORT WAS REPAIRED IAW SRM 53-70-53-2R, FIG 202, REPAIR 2.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
